# SDR SWAA2023031503880

- Difficulty date: February 16, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS767 TO BS 787 AND S-25R WL 156 AT AFT CARGO COMPARTMENT 2023_119592<[01] REPLACED WEB-INTERCOSTAL (SHIELD) LOCATED ON BS 767 TO BS 787 AND S-25R WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG NO. 146A0081; SHEET 31; REV. - SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CERTIFIED RII   REPLACED WEB-INTERCOSTAL (SHIELD) LOCATED ON BS 767 TO BS 787 AND S-25R WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG NO. 146A0081; SHEET 31; REV. -  SEE INDIVIDUAL SIGNOFFS BELOW.
